MathSciNet Relay Station
MathSciNet bibliographic data
MR1466622 22A22 (18B25 55N30 57S15)
Moerdijk, I.; Pronk, D. A. Orbifolds, sheaves and groupoids. $K$-Theory 12 (1997), no. 1, 3–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement